# SDR SWIA2019030545598

- Difficulty date: January 29, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 34,592 hours, 32,266 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD FLP VANE LEADING EDGE HAS CHAFING AT THE INBOARD, CENTER, AND OUTBOARD SECTIONS OF FLAP VANE.  (C-CHECK) RO: 03/02/2019 REMOVED DAMAGED O/B AND I/B RT FLAP VANE LEADING EDGE CAP AND REPLACED WITH NEW CAP IAW SRM.
